# SDR 9503245507

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Engine: Pwa PW2037
- System (JASC): 7603 · Power Lever
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr1 Thrust Lever
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF AS TAKEOFF POWER WAS APPLIED, THE NR 1 THRUST LEVER WAS UNABLE TO REACH FULL TAKEOFF.  THE TAKEOFF WAS ABORTED.  THE LEFT REVERSER INTERLOCK CIRCUIT BREAKER WAS RESET AND THE SYSTEM CHECKED OK.
